# SDR AALA202206234081

- Difficulty date: June 6, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 26,884 hours, 11,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR CLIP DOES NOT HOLD THE GIRT BAR SECURELY. ACCOMPLISHED ADJUSTMENT OF SLIDE PACK GIRT BAR RETAINER CLIP PER AMM 25-66-01-200-802. NEED CLIP REPLACEMENT ON NEXT MAINTENANCE OPPORTUNITY. **SUPPLEMENTAL REPORT FOR AALA202206094081: REPLACED FORWARD SERVICE DOOR GIRT BAR CLIPS PER AMM 25-66-01-200-802.** (CLOSED)
